# SDR CALA2024082300486

- Difficulty date: August 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 79,824 hours, 29,169 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

LOSS OF OIL QUANTITY IN NO2 ENGINE. ACCOMPLIS HED INFLIGHT SHUTDOWN.  DIVERTED TO SLC DUE TO LOSS OF OIL QUANTITY IN ENG #2, ACOMPLISHED INFLIGHT SHUTDOWN(IFSD). STATUS: MX FOUND LOW OIL QUANTITY AND AND LARGE QUANTITY OF OIL THE EXHAUST.ENGINE TO BE REPLACED WORK IN PROGRESS.
